# SDR IXXA20161130153

- Difficulty date: September 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN AT STRINGER 36 - 37R AND BS 588 - 610.  REPAIRED IAW SRM 53-00-01, REPAIR 14 PAGE 201 STEPS 1-17.
